MathSciNet Relay Station
MathSciNet bibliographic data
MR498978 (81h:10075) 10M05 (10A35 10B05)
Jones, Burton W. A second variation on a problem of Diophantus and Davenport. Fibonacci Quart. 16 (1978), no. 2, 155–165.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement